DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Letter >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/100/246

Title: Accurate estimation of characteristic impedance of coaxial transmission-line problems by the eigenfunction approach
Authors: SESHADRI, TK
RAJAIAH, K
Issue Date: 1982
Publisher: IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Citation: PROCEEDINGS OF THE IEEE,70(1)82-84
URI: http://dx.doi.org/10.1109/PROC.1982.12232
http://dspace.library.iitb.ac.in/xmlui/handle/10054/14031
http://hdl.handle.net/100/246
ISSN: 0018-9219
Appears in Collections:Letter

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback